# SDR SWAA2013012111679

- Difficulty date: January 17, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 15,933 hours, 9,551 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Window
- Part number: 63550
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SLIDE COMPT PRESSURE WINDOW LOOSE.  SECURED SLIDE WINDOW PER MM & MT 725-61-06.
